- Cox C, Feres R. 2017. No-slip billiards in dimension two. Contemporary Mathematics 698:91-110. doi.org/10.1090/conm/698/14032.
- Lee JW, Lin N, Mittlböck M. 2017. Advances in Medical Statistics. Computational Statistics and Data Analysis 113:1-2. doi.org/10.1016/j.csda.2017.05.011.
- Kerr M, Lewis J, Lopatto P, Burgos-Gil JI. 2018. Simplicial Abel-Jacobi maps and reciprocity laws. Journal of Algebraic Geometry 27(1):121-172. doi.org/10.1090/jag/692.
- Krantz SG. 2017. Harmonic and Complex Analysis in Several Variables. Springer Monographs in Mathematics. Springer. link.springer.com/book/10.1007/978-3-319-63231-5.
- Shareshian J, Woodroofe R. 2018. Divisibility of binomial coefficients and generation of alternating groups. Pacific J. Math. 292(1):223–238. doi.org/10.2140/pjm.2018.292.223 | MR3708265.
- Yu L, Lin N. 2017. ADMM for Penalized Quantile Regression in Big Data. International Statistical Review 85(3):494-518. doi.org/10.1111/insr.12221. [WU does not subscribe]
Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.
Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.